# SDR SWAA2024061199730

- Difficulty date: June 8, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N8626B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36894
- Aircraft time: 34,247 hours, 16,313 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Dirty
- Location: Te Flap Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON APPROACH; WITH FLAPS 30 SELECTED; FLAPS WOULD ONLY GO TO FLAPS 15<[01] CLEANED LEFT FLAP TRANSMITTER ELECTRICAL CONNECTOR AND PERFORMED OPS TEST IAW AMM 27-58-01. OPS TEST GOOD. A/C OK FOR SERVICE
